MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial address: (b)(6).H6.Investigation summary : this statement is to summarize the investigation of a complaint involving synapsys.It was reported that the synapsys was not communicating with bactec.No other issues were reported.Bd investigated the issue.Synapsys only had a partial accession number.The accession number in synapsys did not match what was in the fx.This was corrected by associating the correction accession number.The messages were backed up in synapsys.The synapsys backlogged payloads were processed.The site had problems over the weekend.The data processor was restarted, and stuck messages were transferred.The issue is resolved.This is a confirmed failure with a bd product.Review found complaints of this type were below statistical control for the month of november.Device history record review was not applicable as this is a standalone software product and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.
 
Event or Problem Description
It was reported that while using bd synapsys¿ an unspecified number of partial accessions were associated to the sequence numbers, despite the full accession number presented in the instrument.No patient impact reported.

Brand Name
BD SYNAPSYS¿
Common Device Name
NA
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20925741
Report Number1119779-2024-00993
Device Sequence Number15533686
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500(11)231013
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown